# SDR DL757030015

- Difficulty date: January 2, 2003
- Submitted: January 15, 2003
- Operation: Air carrier
- Aircraft: N610DL
- Make and model: Boeing 757232
- Aircraft serial: 22817
- Aircraft time: 57,754 hours, 30,852 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N37301
- Condition: Dented
- Location: Fs 1694, S-14l
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE / SKIN / FS 1694 / STRG. 13L-15L :                 DENT REPAIR                                                 THE FUSELAGE SKIN WAS FOUND DENTED ABOVE AN EXISTIN REPAIR  FOR A SMALL CUTOUT.  THE DENT WAS CUTOUT AND THE EXISTING   REPAIR REMOVED.  THE NEW AND EXISTING CUTOUTS WERE THEN     REPAIRED WITH A SINGLE REPAIR DOUBLER/TRIPLER COMBINATION   PER ER/A 384264-14, REV A.
